# SDR CALA2019040500527

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 94,043 hours, 12,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT CAPACITY TEST FOUND EMER LIGHT BATTERY (M33098) AT R2 AND L3 DOORS CAPACITY LOW.  REPLACED THE M33098 BATTERY.  EMER LIGHT SYSTEM CAPACITY TEST FOUND NORMAL IAW AMM 33-51-06-200-801 REV.85.
